So, i have been having burning and aching in my legs on and off since 2014. Dr eventually said it's my back. So I had root sleeve injections epidural , stunning of the nerve etc. Its still there. I am convinced it's not my back. I recently got diagnosed with my hip needing to be resurfaced... but again not the original problem.. I am at the point now where I sometimes want to die because the pain in my legs is so bad. I have to lift and carry them with my hands to move off the chair. I'm on tramadol, pregablin and amitriptyline. The pain still gets through. My legs sometimes swell . Any ideas please. I cant go on like this. Love to you all. Xxx
Please help me if you can: So, i have... - Fibromyalgia Acti...
Try magnesium. Get the blend with calcium. This can take quite a few weeks though, so don't give it up. In fact because it is so bad I would start on powdered magesium, mix in glass of water and sip slowly through the day. Have frequent rests with legs raised on pillow.
I believe this will help you.
healthunlocked.com/fibromya..., hi there has your doctor ordered any blood tests to see if your are deficient in anything, you are on 3 types of meds and still in so much pain I would differently see doctor as soon as you can to investigate more, so sorry to read of your pain , I’m also wondering if a combination of meds could possible cause any swelling at all, I know our meds can affect our bodies in different ways, if a home visit could be arranged for you, but if surgery try to fob you off get a close relative or friend to call and say you really need to be seen, take care x, I’ve posted a link above if you would like to lock your posts it will give you and members more privacy
Just like to say you have my total sympathy. I am sitting here with hot water bottles propped on my legs trying to ease the pain as they are aching and sort of freeze/burning at the same time. When I just got up I was walking like a 🐧. I've always got it to a certain extent but it gets worse as the day goes on. Sometimes freeze gel or Mussekflex helps a bit but other days nothing helps. I have had to unfortunately come of ibuprofen because of a stomach bleed so I think that is another reason why my aching is worse. I too wonder whether the meds are causing the swelling. I don't rule out back and hip problems adding to the problem as I too have both. I wish I could help.x